Artigo

Título:
A New Matheuristic Approach for the Multi-depot Vehicle Routing Problem with Inter-depot Routes
Autores:
Tânia Pereira Ramos (ISCTE - Instituto Universitário de Lisboa)
Maria Isabel Gomes (U Nova)
Ana Barbosa-Povoa (Inst Sup Técnico de Lisboa)
Revista:
Or Spectrum
Ano:
2020
Volume:
42
Número:
1
Páginas:
75-110
Códigos JEL:
C61 - Optimization Techniques; Programming Models; Dynamic Analysis
R41 - Transportation: Demand, Supply, and Congestion; Safety and Accidents; Transportation Noise
DOI:
10.1007/s00291-019-00568-7
Voltar